Unknown

Dataset Information

Laryngeal edema following remimazolam-induced anaphylaxis: a rare clinical manifestation.


ABSTRACT:

Background

Remimazolam is an ultra-short-acting intravenous benzodiazepine, which has been used as sedative/anesthetic in procedural sedation and anesthesia. Although peri-operative anaphylaxis due to remimazolam has been reported recently, the spectrum of the allergic reactions is still not fully known.

Case presentation

We describe a case of anaphylaxis following remimazolam administration in a male patient undergoing colonoscopy under procedural sedation. The patient presented complex clinical signs including airway changes, skin symptoms, gastrointestinal manifestations and hemodynamic fluctuations. Different from other reported cases, laryngeal edema was the initial and main clinical feature of remimiazolam-induced anaphylaxis.

Conclusions

Remimazolam-induced ana

SUBMITTER: Hu X 

PROVIDER: S-EPMC10053874 | biostudies-literature | 2023 Mar

REPOSITORIES: biostudies-literature